due to meds or not??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CTX1300
New Member


Date Joined Aug 2016
Total Posts : 3
   Posted 8/1/2016 2:53 PM (GMT -7)   
what I am on.. lamotrigine, effexor, divalproic acid... what is happening and these seem to fall in the .. severe and enhanced by one of the other meds>> shortness of breathe.. suffocating feeling,, dizziness, blurry vision, sweats, major rage problems, depression.. anxiety
thanks all,, one day at a time
david

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1109
   Posted 8/1/2016 6:46 PM (GMT -7)   
David:

(Monoters, this person might need to be called. It's been 5 hours since he's written in.)

WebMd. Says:

“A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.”

“Trouble breathing” matches your ““shortness of breathe.. suffocating feeling”

It said in that same paragraph above, it said if this happens (allergic reaction) ) “get medical help right away if you notice any symptoms of a serious allergic reaction”

So, it looks like you need help, like you’ve already told us.

Medical help would include the Emergency Room. Do you have someone, care giver, relative, friend, you can talk to about this?

Not necessary that they’ll know what to do, but it might be a start.
You don’t really have to have permission to go to the Emergency Room, you can just go. A taxi can take you there. I’ve been many a time in a taxi.

You might want to think before you take the next dose of any of that medicine.

You might want to call the Emergency Room ask a nurse what she thinks.

My wife had her tongue swell from a med, and she could have died because she wouldn’t have been able to breathe. It was close.

Again, WebMd. said this:
“get medical help right away if you notice any symptoms of a serious allergic reaction”

Please go.

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4428
   Posted 8/2/2016 6:20 AM (GMT -7)   
Hi David,

Welcome to the forum!

How are you doing now?
Did you contact your doctor and let them know about what you are experiencing? If not, I would suggest you please contact them immediately. They would be able to help and advise you best.
If you feel like it is unbearable and you cannot reach your doctor, please visit the ER.

Did you recently start these meds?

I hope you are okay...

UA
Moderator - Bipolar

Depression, Borderline Personality Disorder.
Chronic Pain - Cervical Kyphosis, Cervical Spondylosis, Thoracic Scoliosis.

CTX1300
New Member


Date Joined Aug 2016
Total Posts : 3
   Posted 8/2/2016 11:57 AM (GMT -7)   
thanks for the concern and feedback all.. have cut back the divalproic and see dr in a week.. the er is not off the list if I continues to be overwhelming.. If my pharmasist hadn't told me of possible increase in side effect when both were used.. .. well.. I thought!! maybe the pdoc would have given me a heads up .. but NO.. thanks again

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4428
   Posted 8/3/2016 5:28 AM (GMT -7)   
Hi David,

Happy to hear from you. Please be sure to monitor how you are feeling and call your doc if you feel worst.

Let us know how the doc app goes next week.

UA
Moderator - Bipolar

Depression, Borderline Personality Disorder.
Chronic Pain - Cervical Kyphosis, Cervical Spondylosis, Thoracic Scoliosis.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 5:17 AM (GMT -7)
There are a total of 2,906,395 posts in 318,953 threads.
View Active Threads


Who's Online
This forum has 158291 registered members. Please welcome our newest member, Bearcat81.
222 Guest(s), 3 Registered Member(s) are currently online.  Details
PeppermintTea, Progressing, Nowitshell